# SDR RAIA980803

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt Nacelle
- Part time: 6,232 hours
- Stage of operation: TX
- Nature of condition: T, J, Y
- Precautionary procedure: D

## Discrepancy

FLT 7478 - STL - LEFT ENGINE FLAMED OUT ON TAXI.  MAINTENANCE REPLACED LEFT ENGINE DUE TO GEAR BOX FAILURE.  (M)
